Various Product on Multi Fuzzy Graphs
DOI:
https://doi.org/10.23755/rm.v44i0.911Keywords:
Multi fuzzy graph, complement of multi fuzzy graph, direct sum, direct product, cartesian product, strong product, composition, corona product,Abstract
In this paper, the definition of complement of multi fuzzy graph, direct sum of two multi fuzzy graphs are given and derived some theorems related to them. Also, we examine the different product on multi fuzzy graphs such as Direct product, Cartesian product, Strong product, Composition, Corona product and some properties are analyzedReferences
Bhattacharya, “Some remarks on fuzzy graphs”, Pattern Recognition Letters, 9 (1987)159 -162.
Kauffmann. A.,” Introduction to the theory of Fuzzy subsets”, Academic Press,New York (1975)
Mordeson. J. N, Premchand S. Nair, “Fuzzy Graph and Fuzzy Hypergraph”, Physica – verlag Heidelberg, Springer, 2000.
Muthuraj. R and Balamurugan. S, “Multi-fuzzy group and its level subgroups”, Gen. Math. Notes, 17(1) (2013), 74-81.
Muthuraj. R and Revathi. S, “Multi Fuzzy Graph”, Journal of Critical Reviews, ISSN-2394-5125, Vol7, Issue 15, 2020.
Muthuraj. R and Revathi. S, “Multi anti fuzzy graph”, Malaya Journal of Matematik, Vol.9, No.1, 199-203, 2021.
Muthuraj. R, Sasireka. A., On Anti fuzzy graph, Advances in Fuzzy Mathematics, Vol. 12, Issue 5, 2017, pp 1123-1135.
Nagoorgani. A and Chandrasekaran. V.T, “A first look at Fuzzy Graph theory”, Allied Publishers Pvt. Ltd.
Nagoorgani. A and Radha. K, Conjunction of two fuzzy graphs, International Review of Fuzzy Mathematics, Volume 3 No.1 (June 2008) pp 95-105
Ozge Colakoglu Havare and Hamza Menken, “On Corona Product of Two Fuzzy Graphs”, Intern. J. Fuzzy Mathematical Archive Vol.10, No.2, 2016, 95-100, ISSN:2320-3242(P),2320-3250(online)
Radha. K, Arumugam. S, “On direct sum of two fuzzy graphs” International Journal of Scientific and Research Publications, Volume 3, Issue 5, May 2013, ISSN 2250-3153.
Radha. K and Arumugam. S, “On Strong Product of Two Fuzzy Graphs”, International Journal of Scientific and Research Publications, Volume 4, Issue 10, October 2014, ISSN2250-3153.
Ramaswamy. V. and Poornima. B, “Product Fuzzy Graphs”, International Journal of Computer Science and Network Security, Vol. 9 No.1, January 2009.
Rosenfeld. A, “Fuzzy Graphs”, In: Zadeh. L. A, Fu K. S, M. Shimura (Eds), “Fuzzy sets and their applications”, Academic Press, New York (1975)77-95
Sebu Sebastian and Ramakrishnan. T.V, "Multi Fuzzy Sets", International Mathematical Forum,50, PP.2471-2476, 2010.
Shovan Dogra, “Different Types of Product of Fuzzy Graphs”, Progress in Nonlinear Dynamics and chaos, Vol. 3, No. 1, 2015, 41-56 ISSN: 2321 – 9238 (online)
Sunitha M.S, Vijayakumar. A, Complement of a fuzzy graph, Indian J. Pure Appl. Math, 33(9) (2002), 1451- 1464.
Zadeh L.A., Fuzzy sets, Information and Control, 8 (1965), pp.338-353.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.